# SDR 2007UALA00196

- Difficulty date: January 25, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 66,881 hours, 8,295 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT 46L & AT AFT CREW REST STAIR LIGHT.   REPLACED LIGHT ASSY BOTH POSITIONS. BOTH OP CHECK NORMALLY.
